| Model Number |
NV-2-4-HELIX |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id nv-2-6-helix (227937282); product type: ; implant date n/a; explant date n/a product id nv-3-8-helix (226181924); implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that three concerto coils failed to deploy.The devices were prepared according to the instructions for use (ifu).The coils were replaced, and the event was said to be not associated with the patient.